# SDR WRLA95026

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 710129
- Condition: Broken
- Location: Nr 1 'A' Loop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING INITIAL CRUISE, APPROXIMATELY 2 HOURS AFTER TAKEOFF, NR 1 ENGINE 'FIRE DETECTION' FAIL ANNUNCIATED.  FLIGHT CREW ELECTED TO DIVERT TO ALTERNATE AIRPORT.  ABNORMAL PROCEDURES WERE FOLLOWED IN DUMPING FUEL TO BRING AIRCRAFT TO BELOW MLW.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOTING FOUND PYLON DETECTOR LOOP 'A' BROKEN (GAS-FILLED TUBE).  REPLACED DETECTOR.  ADDITIONALLY, FOUND WIRE BROKEN AT TERMINAL 'B' LOOP DETECTOR.  REPAIRED WIRE AT 'B' LOOP DETECTOR.  PERFORMED RTS TEST OF BOTH SYSTEMS WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
